NutritionalSupplements.org

Nutritional Supplement Reviews by Real People Like You

Supplement Reviews Weight Training Equipment Reviews
Home | Submit a Review | About Us


Site Search


SAM-e

Share This Page




Consumer Review: SAM-e Made Me Feel Better Mentally, But Now I Lack Energy And Have Muscle Aches.

I have been taking 400 mg per day on empty stomach as directed for a month. Although I mentally feel better and my jaw from TMJ feels better, my head feels "buzzy," I lack energy and my chest and neck muscles are "achy."

Will this go away after I adjust or do I react badly to Sam-e?

Thank You


Response #1

I'm wondering about SAM-e, too. My mood is improved, but I have a marked increase in pain and sleepiness.


Response #2

I haven't been able to find any information on side effects of SAM-e and I also wonder if it isn't causing my aches and pains, especially in my shoulders, arms, wrists, fingers, and feet. I've only been taking 400 mg a day for a little over a week and the aches and pains started a few days after I started taking it. I'm also experiencing faintness and dizziness, which I wonder if it could be related. Initially, during the first couple of days, I felt much more energetic and my mood was greatly improved. Lately though, this has disappeared and the aches and pains have started. If anyone has a web-link or other information linking SAM-e with hypothyroidism, please let me know.


Response #3

I have a lot of muscle pain and aches in my shoulders and back especially when I go to bed. During the night, my shoulder muscles and sides and back really ache and I experience a lot of pain. Find it difficult to sleep.



Share this page:

Submit a Review or Question

Join the conversation by e-mailing your supplement review or question to submit@nutritionalsupplements.org. To maintain quality, we review each submission before posting.



About Us | Disclaimer | Privacy Policy

Copyright © 2022 NutritionalSupplements.org. All Rights Reserved.